MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505RA
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint products were not returned and the complaint strip lot was expired, i-sens analyzed the accuracy issue with a reference meter of the same model and reference strips.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%), which satisfied the internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Event or Problem Description
Caller stated they have been having repeated issues with receiving falsely low and falsely high numbers from the meters.Caller stated they had a couple situations where for example the assure prism would read 300, but the hospital readings would be 600, 700, or 900.Caller also gave an example where the assure prism meter would read 120, but the hospital reading was 37.Caller stated they have pulled the assure prism meters from service.Caller stated they have performed multiple control solution tests and they are all in range.Rep then gathered caller's facility name, address, phone number.Rep questioned caller about details of time when reading was taken, and caller wasn't exactly sure of the details at the time of the reading.Caller then informed rep that a meter had readings of 120 and 128 that were five minutes apart.This was a known diabetic patient they were familiar with who was having a diabetic issue.It was noted during the call that that the patient hadn't taken any medications.Readings were received around 11:51 and the patient arrived at the hospital at 12:11 and the hospital received a reading of 37.Caller was unsure if the hospital reading was venous or capillary.These compared readings are in zone b and are outside of 10 minutes.Rep questioned about temperature fluctuations.Meter is stored in rig in a temperature-controlled environment.Tests were performed in patient's home.Rep then placed customer on hold and called product complaint analyst to question if incident report was required.Product complaint analyst determined from information given to him that an incident report did not seem necessary.Rep then questioned if finger was disinfected.Caller stated that is something they always do so he assumes that the medics disinfected the testing area.Ems call was due to low blood sugar complications on a known patient they have had numerous calls about.Rep then went over proper strip storage with caller.Rep then gathered meter(s) and test strip information and explained replacement and return process.

Brand Name
ASSURE PRISM MULTI BLOOD GLUCOSE SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hee seon
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
MDR Report Key15119586
Report Number3005621222-2022-00006
Device Sequence Number17963495
Product Code NBW
UDI-Device Identifier00015482530501
UDI-Public(01)00015482530013,(01)00015482530501
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K083468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/07/2021
Device Model NumberGM505RA
Device Catalogue Number530001
Device Lot NumberRL08MAS1L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexMale